Alert archive / New York / Flood Watches in 2011
Flood Watch 4, NWS Albany, NY
NWS Albany, NY issued this flood watch at Mar 9, 2011, 1:00 PM EST for 4 states. It took effect at Mar 10, 2011, 6:00 AM EST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2011, 1:00 PM EST (18:00 UTC)
- In effect from
- Mar 10, 2011, 6:00 AM EST
- Expired
- Mar 11, 2011, 6:00 PM EST
- In force
- 36 hr
- Issued by
- NWS Albany, NY
- Flood severity
- None
Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Hamilton County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Warren County, NY, Washington County, NY, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 24 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.0 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 829 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
205 WGUS61 KALY 091800 FFAALY URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ALBANY NY 100 PM EST WED MAR 9 2011 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-101000- /O.NEW.KALY.FA.A.0004.110310T1100Z-110311T2300Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER... NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 100 PM EST WED MAR 9 2011 ...FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A * FLOOD WATCH FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...SOUTHERN VERMONT AND EAST CENTRAL NEW YORK THAT INCLUDES THE CAPITAL REGION...MOHAWK VALLEY...SOUTHERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION...EASTERN CATSKILLS...MID HUDSON VALLEY AND TACONICS. * FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON * THE COMBINATION OF 1 TO 4 INCHES OF RAIN EXPECTED...SNOW MELT DUE TO THE WARMER TEMPERATURES...POOR DRAINAGE FROM BLOCKED STORM DRAINS AND LACK OF RAINFALL INFILTRATION DUE TO A FROZEN GROUND COULD RESULT IN FLOODING. IN ADDITION...ICE JAMS MAY DEVELOP IN THE MOHAWK AND NORTHERN HUDSON RIVER BASINS... SOUTHERN ADIRONDACKS AND SOUTHERN VERMONT...DUE TO SNOW MELT AND RAINFALL ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
4 follow-up statements
622 WGUS61 KALY 100935 FFAALY FLOOD WATCH NATIONAL WEATHER SERVICE ALBANY NY 435 AM EST THU MAR 10 2011 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-102200- /O.CON.KALY.FA.A.0004.110310T1100Z-110311T2300Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER... NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 435 AM EST THU MAR 10 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS... EAST CENTRAL NEW YORK AND SOUTHERN VERMONT...INCLUDING THE FOLLOWING AREAS...IN NORTHWESTERN CONNECTICUT...NORTHERN LITCHFIELD AND SOUTHERN LITCHFIELD. IN WESTERN MASSACHUSETTS... NORTHERN BERKSHIRE AND SOUTHERN BERKSHIRE. IN EAST CENTRAL NEW YORK...EASTERN ALBANY...EASTERN COLUMBIA...EASTERN DUTCHESS... EASTERN GREENE...EASTERN RENSSELAER...EASTERN SCHENECTADY... EASTERN ULSTER...HAMILTON...MONTGOMERY... NORTHERN FULTON... NORTHERN HERKIMER...NORTHERN SARATOGA... NORTHERN WARREN... NORTHERN WASHINGTON...SCHOHARIE...SOUTHEAST WARREN...SOUTHERN FULTON...SOUTHERN HERKIMER...SOUTHERN SARATOGA...SOUTHERN WASHINGTON...WESTERN ALBANY...WESTERN COLUMBIA...WESTERN DUTCHESS...WESTERN GREENE...WESTERN RENSSELAER...WESTERN SCHENECTADY AND WESTERN ULSTER. IN SOUTHERN VERMONT... BENNINGTON...EASTERN WINDHAM AND WESTERN WINDHAM. * THROUGH FRIDAY AFTERNOON * THE COMBINATION OF 1 TO 3 INCHES OF RAIN EXPECTED WITH LOCALLY HIGHER AMOUNTS UP TO 4 INCHES IN THE EASTERN CATSKILLS...SNOW MELT DUE TO THE WARMER TEMPERATURES...POOR DRAINAGE FROM BLOCKED STORM DRAINS...AND LACK OF RAINFALL INFILTRATION DUE TO A FROZEN GROUND COULD RESULT IN FLOODING. IN ADDITION...ICE JAMS MAY DEVELOP IN THE MOHAWK AND NORTHERN HUDSON RIVER BASINS... SOUTHERN ADIRONDACKS AND SOUTHERN VERMONT...DUE TO SNOW MELT AND HEAVY RAINFALL ACCUMULATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
850 WGUS61 KALY 102125 FFAALY FLOOD WATCH NATIONAL WEATHER SERVICE ALBANY NY 425 PM EST THU MAR 10 2011 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-111030- /O.CON.KALY.FA.A.0004.000000T0000Z-110311T2300Z/ /00000.0.IC.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER... NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 425 PM EST THU MAR 10 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT...INCLUDING THE FOLLOWING AREAS...IN NORTHWESTERN CONNECTICUT...NORTHERN LITCHFIELD AND SOUTHERN LITCHFIELD. IN WESTERN MASSACHUSETTS... NORTHERN BERKSHIRE AND SOUTHERN BERKSHIRE. IN EAST CENTRAL NEW YORK...EASTERN ALBANY...EASTERN COLUMBIA...EASTERN DUTCHESS... EASTERN GREENE...EASTERN RENSSELAER...EASTERN SCHENECTADY... EASTERN ULSTER...HAMILTON...MONTGOMERY... NORTHERN FULTON... NORTHERN HERKIMER...NORTHERN SARATOGA... NORTHERN WARREN... NORTHERN WASHINGTON...SCHOHARIE...SOUTHEAST WARREN...SOUTHERN FULTON...SOUTHERN HERKIMER...SOUTHERN SARATOGA...SOUTHERN WASHINGTON...WESTERN ALBANY...WESTERN COLUMBIA...WESTERN DUTCHESS...WESTERN GREENE...WESTERN RENSSELAER...WESTERN SCHENECTADY AND WESTERN ULSTER. IN SOUTHERN VERMONT... BENNINGTON...EASTERN WINDHAM AND WESTERN WINDHAM. * THROUGH FRIDAY AFTERNOON * THE COMBINATION OF 1 TO 3 INCHES OF RAIN EXPECTED WITH LOCALLY HIGHER AMOUNTS UP TO 4 INCHES IN THE EASTERN CATSKILLS...SNOW MELT DUE TO THE WARMER TEMPERATURES...POOR DRAINAGE FROM BLOCKED STORM DRAINS...AND LACK OF RAINFALL INFILTRATION DUE TO A FROZEN GROUND COULD RESULT IN FLOODING. IN ADDITION...ICE JAMS MAY DEVELOP IN THE MOHAWK AND UPPER HUDSON RIVER BASINS AND THEIR TRIBUTARIES...AS WELL AS ACROSS THE SOUTHERN ADIRONDACKS AND SOUTHERN VERMONT...DUE TO SNOW MELT AND HEAVY RAINFALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
874 WGUS61 KALY 110937 FFAALY FLOOD WATCH NATIONAL WEATHER SERVICE ALBANY NY 437 AM EST FRI MAR 11 2011 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-112300- /O.CON.KALY.FA.A.0004.000000T0000Z-110311T2300Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER... NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 437 AM EST FRI MAR 11 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT...INCLUDING THE FOLLOWING AREAS...IN NORTHWESTERN CONNECTICUT...LITCHFIELD COUNTY. IN WESTERN MASSACHUSETTS... BERKSHIRE COUNTY. IN EAST CENTRAL NEW YORK...ALBANY... COLUMBIA...DUTCHESS...GREENE...RENSSELAER...SCHENECTADY... ULSTER...HAMILTON...MONTGOMERY...FULTON...HERKIMER...SARATOGA... WARREN...WASHINGTON AND SCHOHARIE COUNTIES. IN SOUTHERN VERMONT... BENNINGTON AND WINDHAM COUNTIES. * THROUGH THIS AFTERNOON * THE COMBINATION OF 2 TO 3 INCHES OF RAIN EXPECTED WITH LOCALLY HIGHER AMOUNTS OF UP TO 5 INCHES IN THE EASTERN CATSKILLS...SNOW MELT DUE TO THE WARMER TEMPERATURES...POOR DRAINAGE FROM BLOCKED STORM DRAINS...AND LACK OF RAINFALL INFILTRATION DUE TO A FROZEN GROUND COULD RESULT IN FLOODING. IN ADDITION...ICE JAMS MAY DEVELOP IN THE MOHAWK AND UPPER HUDSON RIVER BASINS AND THEIR TRIBUTARIES...AS WELL AS ACROSS THE SOUTHERN ADIRONDACKS AND SOUTHERN VERMONT...DUE TO SNOW MELT AND HEAVY RAINFALL. PLEASE REFER TO THE LATEST FLOOD AND RIVER FLOOD WARNINGS THAT HAVE BEEN ISSUED FOR FLOODING THAT HAS ALREADY OCCURRED OR IS IMMINENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
861 WGUS61 KALY 112315 FFAALY FLOOD WATCH NATIONAL WEATHER SERVICE ALBANY NY 615 PM EST FRI MAR 11 2011 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-120015- /O.EXP.KALY.FA.A.0004.000000T0000Z-110311T2300Z/ /00000.0.IC.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER... NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 614 PM EST FRI MAR 11 2011 ...FLOOD WATCH HAS EXPIRED... THE FLOOD WATCH FOR PORTIONS OF NORTHWESTERN CONNECTICUT... WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT HAS EXPIRED. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flood watch went out at Mar 9, 1:00 PM EST, 0 minutes earlier.
Area forecast discussion, Mar 9, 1:00 PM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
100 PM EST WED MAR 9 2011
.SYNOPSIS...
A HIGH PRESSURE RIDGE OVER THE REGION WILL MOVE OFFSHORE
THIS AFTERNOON...ALLOWING A LOW PRESSURE SYSTEM AND ITS
ASSOCIATED FRONTAL BOUNDARIES TO APPROACH FROM THE WEST. THIS
SYSTEM WILL BRING A PROLONGED PERIOD OF PRECIPITATION TO THE
REGION...WHICH WILL START TONIGHT...AND NOT END UNTIL FRIDAY.
PRECIPITATION WILL LIKELY START AS SNOW IN MOST AREAS TONIGHT INTO
EARLY THURSDAY... WITH MAINLY RAIN...POSSIBLY HEAVY...FROM
THURSDAY AFTERNOON INTO FRIDAY.
&&
.NEAR TERM /THROUGH THURSDAY/...
ADJUSTMENTS TO THIS AFTERNOON AND TONIGHT...INTO TOMORROW MORNING
BASED ON LATEST TRENDS AND GUIDANCE. TEMPERATURES WILL FALL A
LITTLE THIS EVENING...THEN REMAIN STEADY UNTIL AROUND
SUNRISE...WHEN TEMPERATURES WILL SLOWLY RISE IN AREAS THAT CAN SEE
SOME MIXING.
SOME ACCUMULATING SNOWS LIKELY EVERYWHERE TONIGHT...WITH JUST A
COATING IN SOUTHERN AREAS...AND MAYBE AN INCH OR TWO FOR THE
EASTERN CATSKILLS AND HUDSON VALLEY AND POINTS EASTWARD INTO
WESTERN NEW ENGLAND...PERHAPS 3 OR MORE INCHES IN THE WESTERN
MOHAWK VALLEY AND SOUTHERN ADIRONDACKS TO THE LAKE GEORGE SARATOGA
REGION. SNOW MAY HOLD ON IN THE SOUTHERN ADIRONDACKS AND LAKE
GEORGE SARATOGA REGION TO SOUTHERN VT AND NORTHERN BERKSHIRES MUCH
OF TOMOROW MORNING...AS AGOESTROPHIC LOW LEVEL WINDS WILL BE
ADVECTING COLD AIR FROM THE NORTH...EVEN THOUGH TRUE WINDS WILL BE
SHIFTING TO SOUTH TO SOUTHEAST ABOVE THE SURFACE. SOME FREEZING
RAIN AND SLEET FOR A BRIEF PERIOD OS POSSIBLE IN SOME AREAS BEFORE
CHANGING TO RAIN.
ONCE ALL RAIN...LOTS OF IT...AND FLOOD WATCH BEING ISSUED FOR ALL
AREAS...FOR ICE JAM POTENTIAL UP NORTH AND SNOW MELT AND RUN OFF
SOUTH. WINDS WILL BE INCREASING TOMORROW MORNING...BUT ANY WIND
ADVISORY CONDITIONS WOULD HOLD OFF UNTIL LATER THURSDAY...BUT
WINDS FROM DDH TO AQW WILL BE GUSTY TOMORROW. WIND AND WINTER
ADVISORY HEADLINES WILL BE DECIDED LATER THIS AFTERNOON...IF THEY
WILL BE NEEDED.
PREV AFD BELOW...
CLOUD COVER HAS SPREAD ACROSS THE AREA...AND LOW LEVEL WINDS ARE
RELATIVELY LIGHT. WITH LIMITED MIXING AND DIMINISHING
SUNSHINE...SOME MINOR ADJUSTMENTS TO TEMPERATURES...DEW
POINTS...WINDS AND SKY COVER THROUGH THIS AFTERNOON. WILL ADRESS
TONIGHT AND BEYOND ONCE ALL 12Z GUIDANCE IS IN.
PREV AFD BELOW...
AS OF 630 AM...ONLY SOME MINOR CHANGES MADE TO HOURLY
TEMPS/DEWPOINTS AND CLOUD COVER. REST OF PREVIOUS FORECAST
UNCHANGED.
****PREVIOUS DISCUSSION****
THE QUIET BEFORE THE NEXT BIG WEATHER EVENT. EXPECT NOTHING MORE
THAN INCREASING CLOUDS TODAY AS THE SYSTEM TO OUR WEST SLOWLY
APPROACHES. HIGHS TODAY WILL BE IN THE 30S TO LOWER 40S...WITH
MAINLY CALM WINDS THIS MORNING...BECOMING EAST OR SOUTHEAST AT 5
TO 15 MPH.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY/...
THERMAL PROFILES FROM THE MODELS STILL SUGGEST THAT MOST AREAS WILL
GET MAINLY SNOW TONIGHT INTO AT LEAST EARLY THURSDAY MORNING...WITH
NORTHERN AND NORTHWESTERN AREAS POSSIBLE KEEPING MAINLY SNOW UNTIL
LATE IN THE AFTERNOON. THE NAM IS THE COLDEST MODEL WHICH IS NOT
SURPRISING SINCE THE SURFACE LOW EVENTUALLY TRACKS NORTHWARD
ACROSS NY ALONG THE I-81 CORRIDOR...WHICH IS THE EASTERN MOST
TRACK OF THE MODELS.
THE GFS/ECMWF HOWEVER TRACK THE LOW NORTHWARD ACROSS WESTERN NY.
THIS WOULD ALLOW MORE WARMING TO OCCUR...AND TO OCCUR EARLIER. AT
THIS POINT HAVE FORECAST CLOSER TO THE GFS/ECMWF SOLUTIONS. THIS
RESULTS IN POSSIBLE ADVISORY LEVEL SNOWFALL (3 TO 8 INCHES) FROM
SCHOHARIE COUNTY NORTHWARD INTO THE ADIRONDACKS LATER TONIGHT INTO
THURSDAY BEFORE THE SNOW CHANGES TO RAIN. ONE TO FOUR INCHES OF SNOW
HAS BEEN FORECAST ACROSS THE REST OF THE FORECAST AREA.
THE NAM THERMAL PROFILES SUGGEST THAT THE CHANGEOVER TO RAIN WOULD
BE MUCH SLOWER...WITH THE NORTHERN PART OF THE ADIRONDACK ZONES NOT
CHANGING OVER TO RAIN UNTIL LATER THURSDAY NIGHT. THIS DOES NOT SEEM
REASONABLE GIVEN THE STRONG SOUTHEAST FLOW AHEAD OF THE SYSTEM SHOWN
BY ALL MODELS. THUS BELIEVE THE COOLING SHOWN BY THE NAM IS
OVERDONE...EVEN IF THE LOW DOES EVENTUALLY TRACK ALONG I-81.
DID NOT ISSUE ANY WINTER WEATHER ADVISORIES AT THIS TIME. STILL A
LOT OF UNCERTAINTY AS TO WHETHER OR NOT ADVISORY LEVEL SNOW WILL
OCCUR...AND SURROUNDING OFFICES ALL AGREED TO HOLD OFF FOR NOW.
DURING THE PERIOD OF THURSDAY AFTERNOON INTO EARLY FRIDAY...THE
HEAVIEST PCPN OCCURS AS THE UPPER LEVEL TROF ASSOCIATED WITH THIS
SYSTEM TAKES ON A NEGATIVE TILT AND THE STRONG SOUTHEAST FLOW
TRANSPORTS COPIOUS AMOUNTS OF MOISTURE INTO THE REGION ONCE AGAIN.
HEAVIEST PCPN HAS GENERALLY BEEN FORECAST BY THE MODELS TO FALL OVER
THE EAST FACING SLOPES OF THE CATSKILLS AND THE ADIRONDACKS...WITH
MAXIMUM AMOUNTS GENERALLY IN THE THREE TO FOUR INCH RANGE. A FLOOD
WATCH WILL LIKELY BE NEEDED...BUT STILL TOO EARLY AT THIS TIME SINCE
HEAVY LIQUID PCPN NOT EXPECTED UNTIL THURSDAY AFTERNOON OR THURSDAY
NIGHT.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE EXTENDED BEGINS WITH THE CLOSED H500 UPPER LEVEL LOW TO THE
COMPLEX STORM SYSTEM IN THE SHORT TERM...IMPACTING THE REGION WITH
SCT RAIN AND SNOW SHOWERS. SOME UPSLOPE SNOW SHOWERS ALONG THE WRN
SPINE OF GREEN MTNS MAY PRODUCE SOME LIGHT SNOW ACCUMULATIONS. MIN
TEMPS COOL DOWN TO THE LOWER 20S TO NEAR 30F ACROSS THE REGION
FRIDAY NIGHT.
SATURDAY...THE CLOSED UPPER TROUGH LIFTS N/NE WITH THE BROAD
LONGWAVE TROUGH STILL IN CONTROL OVER CNTRL-ERN CANADA...THE GREAT
LAKES REGION...AND THE NORTHEAST. A CLIPPER LOW QUICKLY APPROACHES
THE REGION FROM THE WRN-CNTRL GREAT LAKES REGION. THE BEST CHC FOR
RAIN/SNOW SHOWERS ON THIS DAY WILL BE WEST OF THE HUDSON RIVER
VALLEY. H850 TEMP WILL RANGE FROM -3C TO -5C...SO IT WILL BE
RELATIVELY MILD AHEAD OF THE CLIPPER WITH MAX TEMPS IN THE MID 40S
TO L50S FROM THE CAPITAL DISTRICT SOUTH AND EAST...WITH MID 30S TO
L40S NORTH AND WEST.
SATURDAY NIGHT INTO SUNDAY...THE CLIPPER AND ITS COLD FRONT IMPACTS
ERN NY AND WRN NEW ENGLAND WITH SCT SNOW SHOWERS...WITH THE BEST
UPWARD VERTICAL MOTION WITH THE SYSTEM NORTH AND WEST OF THE CAPITAL
DISTRICT. SOME LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE. COLD AIR
ADVECTION OCCURS IN THE WAKE OF THE SYSTEM ON SUNDAY WITH H850 TEMPS
FALLING TO -7C TO -13C FROM SE TO TO NW ACROSS THE FCST AREA
ACCORDING TO THE GFS.
SUNDAY NIGHT INTO TUESDAY...FOLLOWED THE ECMWF CLOSELY HERE WITH
HIGH PRESSURE BUILDING IN FROM S-CNTRL ONTARIO WITH COLD AND DRY
WEATHER. THIS RIDGE BLOCKS THE NEXT SHORT-WAVE TROUGH FAR ENOUGH
SOUTH THAT IT LOOKS LIKE IT WILL IMPACT THE MID ATLANTIC REGION ON
TUE. MAX TEMPS WILL RUN ABOUT 5 TO 10 DEGREES BELOW NORMAL ACROSS
PORTIONS OF THE REGION EARLY NEXT WEEK.
OVERALL...TEMPS LOOK BELOW NORMAL WITH PCPN BELOW NORMAL IN THE LONG
TERM AT THIS TIME.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
HIGH PRESSURE WILL CONTINUE TO DOMINATE OVER THE NORTHEAST THROUGH
MUCH OF THE DAY. A WARM FRONT WILL APPROACH FROM PA TONIGHT...WITH
SOME SNOW MOVING IN.
VFR CONDITIONS EXPECTED TO PREVAIL AT THE KGFL/KALB/KPOU TAF SITES
UNTIL 03Z-06Z THIS EVENING. CLOUDS WILL CONTINUE TO THICKEN AND
LOWER DURING THROUGH THIS EVENING. SOME LIGHT SNOW WILL MOVE IN
BTWN 02Z- 06Z ACROSS ERN NY WITH MVFR CIGS/VSBYS. AS TEMPS WARM
ABOVE FREEZING SOUTH OF ALBANY...THE SNOW MAY MIX WITH RAIN AT
KPOU PRIOR TO 12Z/THU. SNOW WILL CHANGE TO RAIN AND SLEET FOR A
PERIOD BEFORE CHAN GING TO ALL RAIN...BUT SONDITIONS WILL STILL BE
BORDERLINE MVFR/IFR. THERE COULD ALSO BE A BRIEF PERIOD OF
FREEZING RAIN AT KGFL...BUT TOO MUCH UNCERTAINTY TO PUT IN TAF AT
THIS TIME. LLWS WILL POSSIBLE FOR TOMORROW MORNING...AS THE
TIMING OF THE STRONG WIND ABOVE THE SURFACE COULD BE AFTER
SUNRISE...OR LATER...SO WITH UNCERTAINTY...DID NOT INCLUDE AT THIS
TIME.
THE SFC WINDS WILL BE FROM THE NE/SE AT 5-10 KTS DURING INTO THIS
EVENING...AND WILL CONTINUE AT 10 KTS OR LESS AFTER THROUGH THE
NIGHT. WINDS WILL INCREASE TO AROUND 10 KT FROM THE NE AND SE
TOMORROW.
OUTLOOK...
THU...MVFR-IFR IN SNOW CHANGING TO RAIN. LLWS POSSIBLE.
FRI...MVFR-IFR IN RAIN.
SAT-SUN...VFR/MVFR. CHC OF -SHRA/-SHSN.
MON...VFR.
&&
.HYDROLOGY...
FLOOD WARNINGS CONTINUE FOR MANY POINTS IN THE HOUSATONIC BASIN
AND WITH A FLOOD WARNING AT NORTH CREEK ON THE HUDSON DUE TO AN
ICE JAM. PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR ADDITIONAL
INFORMATION.
MOST OTHER RIVERS...STREAMS...AND CREEKS HAVE CRESTED AND CONTINUE
TO RECEDE.
ICE JAMS WERE ALSO NEAR HOPE ON THE SACANDAGA RIVER AND ON THE
MOHAWK IN SCHENECTADY.
COLD AND DRY WEATHER WILL PERSIST INTO WEDNESDAY. HOWEVER...ANOTHER
SLOW MOVING STORM SYSTEM LOOKS TO BRING HEAVY PRECIPITATION BACK
INTO THE REGION BY THURSDAY. THE INITIAL SURGE OF MOISTURE WILL BE
SNOW WEDNESDAY NIGHT. WARMER AIR WILL WORK INTO THE REGION ON
THURSDAY FOR PERIODS OF RAIN...HEAVY AT TIMES INTO FRIDAY. A FLOOD
WATCH MAY BE ISSUED LATER TODAY FOR AT LEAST PORTIONS OF THE ALBANY
HYDRO SERVICE AREA. THE POTENTIAL IS THERE FOR UP TO THREE OR FOUR
INCHES OF RAINFALL.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.CLIMATE...
THE SEASONAL SNOWFALL FOR ALBANY NY NOW STANDS AT 83.6 INCHES WHICH
IS 32 INCHES ABOVE NORMAL. THIS TIME LAST YEAR WE STOOD AT 45.2
INCHES
WE ARE MOVING OUR WAY UP THE TOP 20 SEASONAL SNOWFALLS FOR ALBANY NY.
WE ARE NOW IN 15TH PLACE.
1) 112.5 1970-71
2) 110.0 1887-88
3) 105.4 2002-03
4) 99.6 1890-91
5) 97.1 1981-82
6) 94.7 1915-16
7) 94.2 1992-93
8) 94.2 1886-87
9) 92.4 1977-78
10) 90.0 1947-48
11) 89.3 1971-72
12) 88.1 1993-94
13) 87.7 1969-70
14) 86.5 1995-96
15) 83.6 2010-11 THRU MARCH 7TH
16) 80.9 1966-67
17) 80.6 1986-87
18) 80.2 1955-56
19) 77.1 2000-01
20) 77.0 1963-64
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON FOR
CTZ001-013.
NY...FLOOD WATCH FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON FOR
NYZ032-033-038>043-047>054-058>061-063>066-082>084.
MA...FLOOD WATCH FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON FOR
MAZ001-025.
VT...FLOOD WATCH FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON FOR
VTZ013>015.
&&
SYNOPSIS...NAS
NEAR TERM...NAS
AVIATION...NASHazardous weather outlook, Mar 9, 4:36 AM EST, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 436 AM EST WED MAR 9 2011 NYZ032-033-038>040-042-047-048-051-058-063-082-101200- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN WARREN-SCHOHARIE-WESTERN SCHENECTADY- WESTERN ALBANY-WESTERN GREENE-WESTERN ULSTER-NORTHERN FULTON- 436 AM EST WED MAR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. A MODERATE SNOWFALL IS POSSIBLE LATE TONIGHT INTO WEDNESDAY MORNING AHEAD OF A WARM FRONT. IF CONFIDENCE INCREASES FOR THIS THREAT...THEN A WINTER WEATHER ADVISORY WOULD BE ISSUED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE POSSIBLE MODERATE SNOWFALL THREAT WILL END THURSDAY AS SNOW CHANGES TO RAIN. AS A STORM SLOWLY MOVES FROM THE OHIO VALLEY INTO OUR REGION ON THURSDAY...THE RAIN WILL CONTINUE WITH SIGNIFICANT RAINFALL AMOUNTS POSSIBLE. THIS COULD RESULT IN RIVERS RISING ONCE AGAIN...AND THE POSSIBILITY OF SIGNIFICANT FLOODING THURSDAY NIGHT INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ001-025-NYZ041-043-049-050-052>054-059>061-064>066-083- 084-VTZ013>015-101200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WASHINGTON- EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 436 AM EST WED MAR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STORM MOVING SLOWLY FROM THE OHIO VALLEY INTO OUR REGION ON THURSDAY COULD PRODUCE ANOTHER ROUND OF SIGNIFICANT RAINFALL. THIS RAIN COULD RESULT IN RIVERS RISING ONCE AGAIN...AND THE RENEWED POSSIBILITY OF SIGNIFICANT FLOODING THURSDAY NIGHT INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 3:39 PM EST | Winter Weather Advisory | ALY | Fulton, Hamilton, Saratoga, Warren, Washington | 21 hr |
Nearby
Flood Watches in New York, 2011Flood Watches in Vermont, 2011Flood Watches in Connecticut, 2011Every flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.